# SDR ORJA98232

- Difficulty date: August 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49889
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: MS21042L3
- Condition: Corroded
- Location: Bs 1117
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION ON FRAME AND ATTACH NUTS STATION 1117 AT STRINGER 28L.  REMOVED AND REPLACED CORRODED NUTS IAW DC9 SRM 51-30-1.  (M)
